# SDR DALA1131349866

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 1151 LT UPPER PYLON ATTACH ANGLE CRACKED AT 2 EA FASTENERS.  REMOVED A SECTION OF UPPER PYLON  ANGLE WHICH WAS CRACKED IN 2 PLACES. HAD AREA NDT NO CRACKS NOTED AROUND CUTOUT.  RECEIVED PART NR 5913262043.  LOCATED AND  DRILLED, FABBED 2 REPAIR SPLICES FROM AMSSJ25 CRES .050 INCH.  LOCATED AND DRILL, TREATED AND INSTALLED IAW DC-9 SRM  51-10-3, 51-30-02, 54-04 FIG 10, 51-30-05.
